Abstract and Applied Analysis

Abstract and Applied Analysis / 1996 / Article

Open Access

Volume 1 |Article ID 891916 | https://doi.org/10.1155/S1085337596000061

D. C. de Morais Filho, "An Ambrosetti-Prodi-type problem for an elliptic system of equations via monotone iteration method and Leray-Schauder degree theory", Abstract and Applied Analysis, vol. 1, Article ID 891916, 16 pages, 1996. https://doi.org/10.1155/S1085337596000061

An Ambrosetti-Prodi-type problem for an elliptic system of equations via monotone iteration method and Leray-Schauder degree theory

Received07 Mar 1996

Abstract

In this paper we employ the Monotone Iteration Method and the Leray-Schauder Degree Theory to study an 2-parametrized system of elliptic equations. We obtain a curve dividing the plane into two regions. Depending on which region the parameter is, the system will or will not have solutions. This is an Ambrosetti-Prodi-type problem for a system of equations.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views164
Downloads723
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.